# SDR SWAA2013102121296

- Difficulty date: October 1, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 42,512 hours, 24,647 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT POSITION 1 HORIZONTAL STABILIZER STAB STATION 120.30 RIB CRACKED AT VERTICAL STIFFENER NR 3 FROM FRONT, 1" FROM BOTTOM.  REPAIRED RIB IAW SRM.
